# SDR EY2R77637

- Difficulty date: October 11, 2005
- Submitted: October 27, 2005
- Operation: General aviation
- Make and model: Cessna R172K
- Propeller: Mcauly 2A34C203
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 2A34C203
- Part serial: 776084
- Condition: Corroded
- Location: Propeller
- Component: Propeller, Mcauly, 2A34C203
- Component part number: P203390953
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PITTING CORROSION ON INTERNAL SURFACES OF PROPELLER HUB.
